# SDR IPXA2017071719411

- Difficulty date: July 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,225 hours, 8,508 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV AUX MIRROR LIGHT INOP. RELAMPED LAV AUX MIRROR LIGHT IN REF TO AMM 33-51-21-0401 OPS CK GOOD.
